# SDR ARWA990203

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: ST204HD32
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - LANDING GEAR DOOR NOT LATCHED.  REMAINED ON, WARNING LIGHT ILLUMINATED.  AFTER ALL ABNORMAL PROCEDURES WERE PERFORMED.  RETURNED TO MIAMI WITHOUT INCIDENT.  T/S FOUND DOOR NOT LATCHED WARNING LIGHT SOCKET DAMAGE.  REMOVED AND REPLACED ELECTRICAL SOCKET IAW DC8 MM 32-60-0.  TEST ON GROUND CHECK NORMAL IAW DC8 MM 32-31-5.  (M)
